MAUDE Adverse Event Report: CAMBER SPINE TECHNOLOGIES ORTHROS MIS; Thoracolumbosacral pedicle screw system

CAMBER SPINE TECHNOLOGIES ORTHROS MIS; Thoracolumbosacral pedicle screw system
Model Number ORM-35C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 a 62 year old male patient had gone through surgery during which two orthors mis rods (orm-35c) were implanted.As per patient description when he was doing dishes while loading/unloading dishwasher, he heard a loud pop in his back.The patient felt some pain and knew something was wrong.Patient made a follow up appointment and was seen in office on (b)(6) 2024 in the morning.Upon x-raying patient it was discovered that both 35mm rods were broken.A revision surgery was scheduled on (b)(6) 2024.During the revision surgery the orthros mis rods were explanted along with the pedicle screw and its respective set screws.New orthros mis rods along with new pedicle screws and set screws were implanted.The patient is no longer feeling pain post surgery.

Brand Name
ORTHROS MIS
Common Device Name
Thoracolumbosacral pedicle screw system
Manufacturer (Section D)
CAMBER SPINE TECHNOLOGIES
501 allendale rd
suite 101
king of prussia PA 19406
MDR Report Key20224647
Report Number3010197239-2024-00001
Device Sequence Number15263898
Product Code NKB
UDI-Device IdentifierB030ORM35C0
UDI-PublicB030ORM35C0
Combination Product (Y/N)N
PMA/510(K) Number
K133366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberORM-35C
Device Lot NumberBG06222B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale